Annali di Matematica Pura ed Applicata

, Volume 95, Issue 1, pp 131–145 | Cite as

On the boundedness and the stability properties of solutions of certain fourth order differential equations

  • J. O. C. Ezeilo
  • H. O. Tejumola


The paper investigates the equation(1.1) in the two cases:i) p≡0,ii) p(≠0) is either bounded or satisfies |(p(t,x,y,z,u)|⩽(A0+|y|+|u|+|z| Ψ(t) where A0 is a constant. For the casei) the asymptotic stability (in the large) of the trivial solution x=0 is investigated and for the caseii) a general estimate and two boundedness results are obtained for solutions of(1.1). The results extend those obtained by Harrow[1] for the same equation(1.1).


Differential Equation General Estimate Fourth Order Asymptotic Stability Stability Property 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Harrow, Siam J. Math. Anal., vol.1, no. 2 (1970), pp. 189–194.CrossRefMATHMathSciNetGoogle Scholar
  2. [2]
    H. O. Tejumola, Ann. Mat. Para. Appl. (IV), vol.80 (1968), pp. 177–196.MATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1973

Authors and Affiliations

  • J. O. C. Ezeilo
    • 1
  • H. O. Tejumola
    • 2
  1. 1.NsukkaNigeria
  2. 2.IbadanNigeria

Personalised recommendations